When my Mom was diagnosed with cancer......it 'tore me up' with worry. I cried so much...my GP put me on zoloft. He said to stay on it the rest of my life (??) I started zoloft in 1996. I am now 62 years old. What harm is the zoloft doing to my body.....and can I get off of the drug. (I don't agree with my GP on some issues, and honestly don't care to ask him about getting off this drug.) Can you assist? Thank you, kindly. Judith
Frankly, this is a question you should put to your pharmacist rather than a chiropractor! However, a few thoughts.
I'm against taking any drugs, especially long term, unless there are very good reasons for it. And depression is one of them. Did you suffer from depression, or anxiety type symptoms worthy of taking medication for the rest of your life before the death of your mother? If so, I would only stop taking your zoloft under the guidance of your doctor, pyschologist etc, and certainly under the support from your spouse.
If the answer is no, and you feel like a quite normal person, always a few ups and downs, and not in need of this medication, then just tell your doctor you are stopping it. And go off it slowly, taking a pill every other day, then twice a week...
I personally don't like Pfizer as a company, especially after the Bextra debacle and new evidence that their products are behind the chemicals that are causing Colony Collapse disease, the cause of the decimation of our bees.
But that's just a personal opinion.
I hope this contributes.